EconPapers    
Economics at your fingertips  
 

On Impulsive Boundary Value Problems of Fractional Differential Equations with Irregular Boundary Conditions

Guotao Wang, Bashir Ahmad and Lihong Zhang

Abstract and Applied Analysis, 2012, vol. 2012, 1-18

Abstract:

We study nonlinear impulsive differential equations of fractional order with irregular boundary conditions. Some existence and uniqueness results are obtained by applying standard fixed-point theorems. For illustration of the results, some examples are discussed.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/356132.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/356132.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:356132

DOI: 10.1155/2012/356132

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:356132